# SDR UIEA2018111642615

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heat Shield
- Part number: 1473M29P06
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG COOLING DUCT HEAT SHIELD SECTION IS TORN, APPROX 3 O CLOCK POSITION JUST AFT OF THE UPPER IGNITER PLUG.( REMOVED AND REPLACED HEAT SHIELD INSULATION BLANKET ON #1 ENGINE DUCT AT 3 O' CLOCK POSITION IAW GE CF680C2 ESM 72-00-0 )
